# SDR A6WA200360035

- Difficulty date: September 6, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N606AW
- Make and model: Bac 146200A
- Aircraft serial: E2033
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK AT RIVET LOCATION JUST AFT OF FRAME 29 STRINGER 13 LT.  MAINTENANCE REQUESTED REPAIR FROM BAE REF AVMAX FAX NR 1655-6060002.  (M)
